# SDR MALA965254

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3319 - ON CLIMB-OUT FROM DTW, THE NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE PSEU.  ALL CHECKS SATISFACTORY.  (M)
